# SDR ASOA2014060210633

- Difficulty date: May 3, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 28,602 hours, 19,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Belly Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BELLY FAIRING STRAP IS CORRODED AND HAS NUMEROUS RIVET HEADS PULLED THROUGH THE STRAP.  COMPLIED WITH EC/TC EO700-53-0207.  FABRICATION OF THE JOINT STRAP FOR AFT WING TO FUSELAGE FAIRING IS COMPLETED IAW EO 700-53-0207 AND DWG PL CC670-39171 AND MEET ALL THE REQUIREMENTS.  COMPLIED WITH CPCP INFORMATION FORM IAW SRM 51-20-0-001-001-A01.
